# SDR SIMA200925201

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 11,524 hours, 10,380 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC251123F
- Part serial: 9934
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FLIGHT 4439 DURING CRUISE THE CREW REPORTED A 115 AC VOLT WENT OFF.  THE CREW RESET AS PER AOM PROCEDURES AND THE EICAS MESSAGE WAS EXTINGUISHED.  THE CREW DETECTED AN ELECTRICAL BURNING ODOR.  THE AC POWER WAS TURNED OFF AND THE CREW REPORTED THAT THE ELECTRICAL BURNING SMELL DISSIPATED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AC STATIC INVERTER IAW EMB-145 AMM 24-20-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
